Chennai: Can drinking Eno after having Kurkure corn puff snack cause death? This is the biggest question that has set the social media on alarm mode, with reports appearing that a young boy died after eating and drinking them in sequence.
According to a report published in Chennai Online, Sirish Savio, a student of standard 12th of St Michael’s Academy, Chennai, died allegedly after eating Kurkure and then utilising ENO, a liquid proposed for earning relief from acidity.
According to Sirish’s parents and close friends, Sirish’s complained of anxiety on Tuesday after he consumed a pack of Kurkure at home followed with ENO mixed with water.
Immediately, he started vomiting and was rushed to Fortis Malar Hospital. He was declared brought-dead by the hospital.
It was not clear if any medico-legal case was filed over this matter. Police sources said they were unaware of any such case filed. However, the hospital officials were not able to deliver any remark on the reason of the death. Even the family members were not ready to speak about the incident.
As the news spread, the school declared a holiday. Many parents, teachers and Sirish’s friends expressed condolence on social media.